# SDR 2008UALA02752

- Difficulty date: May 10, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 49,409 hours, 7,303 cycles
- Engine: Pwa PW4090
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF EEL STRIP ON SEAT 1F INOP.  SUSPECT LOOSE CONNECTION.  SECURED CONNECTION OP CHECKED GOOD.  AC OK FOR SERVICE.
